Imperial College London

ProfessorDamianoBrigo

Faculty of Natural SciencesDepartment of Mathematics

Chair in Mathematical Finance
 
 
 
//

Contact

 

damiano.brigo

 
 
//

Location

 

805Weeks BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Brigo:2000:10.1016/S0167-7152(00)00039-0,
author = {Brigo, D},
doi = {10.1016/S0167-7152(00)00039-0},
journal = {STATISTICS & PROBABILITY LETTERS},
pages = {127--134},
title = {On SDEs with marginal laws evolving in finite-dimensional exponential families},
url = {http://dx.doi.org/10.1016/S0167-7152(00)00039-0},
volume = {49},
year = {2000}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Brigo,D
DO - 10.1016/S0167-7152(00)00039-0
EP - 134
PY - 2000///
SN - 0167-7152
SP - 127
TI - On SDEs with marginal laws evolving in finite-dimensional exponential families
T2 - STATISTICS & PROBABILITY LETTERS
UR - http://dx.doi.org/10.1016/S0167-7152(00)00039-0
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000088273100004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 49
ER -